# SDR SWIA972172

- Difficulty date: December 13, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 409 hours, 271 cycles
- Engine: Ge CF343B1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

STAB TRIM CH 1 INOP STATUS MESSAGE DURING FLIGHT.  WOULD NOT ENGAGE. REMOVED AND REPLACED STAB TRIM ACTUATOR AND CONTROL BOX IAW CANADAIR RJ MM 27-41-00.  OPS CHECK GOOD.
